# SDR FDEA200908313155

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 60,161 hours, 8,619 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: AFA00203
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LT STA 1701 LONGERON 11 TO LONGERON 12 FOUND DENT.  REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 2 REV 41.  REPETITIVE INSP REQUIRED, INITIAL AT 14,500 CYCLES AND REPETITIVE INSP AT 9,500 CYCLES TO BE CARRIED OUT IAW SRM 53-00-07, FIG. 201, REPAIR 2, REV. 41.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 107.
